HEADACHES
- Extra Strength Tylenol
- Tylenol Sinus.
Under no circumstances are you to take aspirin or any product that contains Ibuprofen or Naproxen. (e.g. Motrin, Advil, Aleve)
Under no circumstances are you to take aspirin or any product that contains Ibuprofen or Naproxen. (e.g. Motrin, Advil, Aleve)